Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    2
  • views
    2463

2Nd Day Of Accutane

JuliannaA

296 views

Soooo, today i feel like a have the flu, maybe it is because i really have the flu, and NOT because of the accutane. I had a headache last night, after i took my second pill, i'm trying not to pay too much attention to that, even tho' i NEVER get headaches in my life, it wasn't too too bad. It just felt like a pressure headache. Something else that's weird, is that i got my period! and i never get my period because i have an IUD, i am not sure if accutane causes changes in your menstrual cicle, but anyways. Other than that my face it's a little dryer, and my pores are smaller.... ALREADY!!!! woowowowowow!!! i never thought i was gonna notice any changes at all from just 2 pills!! when i say my face is dryer, it just doesn't have that much oil anymore, it is not peeling or anything just yet, my lips are a little dryer also, but i have been putting lots of chapstick, even if it's too early to worry about dryness. But yeah, the pores being smaller already kind of freaked me out! it makes me realize how strong this medication really is!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×